# SDR SWAA2023081789650

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 62,785 hours, 37,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD SLIDE EMERGENCY LIGHT INOP.<[01] R+R LH FWD BATTERY PACK IAW AMM 33-51-06
